# SDR REXA2014101601075

- Difficulty date: October 16, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 LEFT AFT OVERWING EXIT DOOR FAILED FUNCTIONAL CHECK, REQUIRED 53 LBS FORCE TO OPEN.  LUBRICATED LT AFT OVERWING EMER EXIT DOOR & PERFORMED FUNCTIONAL CHECK IAW AMM 12-20-52-640-816-A01 & 52-21-00-720-803-A01.
